Volume 14, Issue 2 (12-2015)                   JIRSS 2015, 14(2): 1-14 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ownuk J. The Beta Exponentiated Gumbel Distribution. JIRSS. 2015; 14 (2) :1-14
URL: http://jirss.irstat.ir/article-1-279-en.html
Department of Statistics‎, ‎Isfahan University‎, ‎Isfahan‎, ‎Iran‎. , jamilownuk@yahoo.com
Abstract:   (4486 Views)

We introduce a new five-parameter distribution called the beta exponentiated Gumbel (BEG) distribution that includes the beta Gumbel, exponentiated Gumbel and Gumbel distribution. Expressions for the distribution function, density function and rth moment of the new distribution and order statistics are obtained. We discuss estimation of the parameters by maximum liklelihood and provide the information matrix. Using a real data set, we observe that the BEG distribution is flexible and can be used quite effectively in analysing positive data in place of the special cases.

Full-Text [PDF 244 kb]   (1906 Downloads)    
Type of Study: Original Paper |
Received: 2014/10/16 | Accepted: 2016/01/18 | Published: 2016/01/18

Send email to the article author

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society